In February I had 0.2 cc of juvederm injected near my nose alar to align my nostril to the other. dissolved it with hyaluronidase 3 times. The first time idk how many units. The 2nd time I had 50 units of hyaluronidase injected. The 3rd 10 units. I had the 50 injected near, but not exactly where it was injected. I feel a dent. I know some of the juvederm is gone but my nose is still not back to normal. Will I get my natural hyaluronic acid back if it dissolved or is there more juvederm. Help.
Thank you for your question. Sorry to hear that you are having some concerns about your postprocedure appearance. I would advise you to see your injector for an in-person reevaluation and review of your before and after photographs in order to fully address your concerns and to determine the best course of action. Best wishes!
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.